Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from dandruff problem with itchy scalp. How to get rid off it?

my age is 19 years and weighy 52kg height 5 3 .I m suffering from dandruff problem with itchy scalp since 2-3 months and also having acne .I had acne since many years ...also visited doctors but those medicines were not much of help .as soon as i have left my medicine da problem began all again.may b dis dandruff issue is aggravating my acne problem .due to this i also feel itchy on my face.please advice.
Asked On : Wed, 20 Mar 2013
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello, you are having seborrhiec dermatitis on scalp and acne vulgaris. Acne lesions may be increased by dandruff. Use ketoconazole containing shampoo daily at bath. Use steroid lotion on scalp at night. Apply clindamycine + adapalene gel at night only on lesions. Cleanse the face with acmed face wash thrice a day. Take tab. azithromycine 500 mg once a day for one month, then same tablet thrice a week for 6 months. Avoid milk, ghee,spicy food. Avoid tension and be happy. You will feel better. Ok
Answered: Wed, 20 Mar 2013
I find this answer helpful
Dermatologist Dr. Kalpana Pathak's  Response
Hi Raksha,
Thanks for writing to us.
To treat your dandruff problem( seborrheic dermatitis), you may start using an anti dandruff shampoo every alternate day( keraglow AD shampoo or scalpe ). Also use a steroid lotion over scalp like zydip lotion in night. Hopefully in few das your dandruff will subside. Once your dandruff has cleared off, just continue with the shampoo once in a week.
Seborrheic dermatitis can present as itchy red scaly bumps over face. So firstly it has to be seen whether the lesions over face are acne lesions or lesions of seborrheic dermatitis. I would advise that you consult a dermatologist for the same, so that appropriate treatment can be started.
Hope that helps! Take care
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor